A 18-year-old female asked:
I have been taking monistat 3 and i'm on my second day with it but i am having blood in my discharge since i started taking this. is it normal? and how quickly will my yeast infection go away once i'm done with my third dosage of the monistat?
1 doctor answer • 1 doctor weighed in
Dr. John Berrymananswered
Obstetrics and Gynecology 56 years experience
Vaginitis/symptoms: There are many types of fungi ("yeast") which along with bacterial and viral infections could produce the listed symptoms. If Monistat 3 is effective for this particular infection, symptoms should ease in a few days. If not, you should see a gyn provider to be certain of the cause via a culture and exam, with treatment for other types of agents possible.
Created for people with ongoing healthcare needs but benefits everyone.
453 viewsAnswered >2 years ago
Last updated Dec 5, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.